# SDR UIEA0008

- Difficulty date: March 8, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 31701208
- Condition: Failed
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 64 - AIRCRAFT DIVERTED TO ATL DUE ON CLIMB-OUT WITH AILERONS AND RUDDER TRIM SET TO ZERO, REQUIRED 3.5 UNITS OF LEFT AILERON TO MAINTAIN LEVEL FLIGHT AND 6 UNITS OF RUDDER TRIM TO NEUTRALIZE AILERONS.  MAINTENANCE AT ATL FOUND TWO RIVETS SHEARED IN THE AILERON PROGRAM MECHANISM OF THE CCA IN THE LEFT WHEEL WELL.  REPLACED RIVETS AND FOUND LEFT INBOARD AILERONS DROOPS 3 DEGREES.  CHECK RIGGING AND FOUND SAME NORMAL.  DETERMINED THAT LEFT INBOARD AILERON PACKAGE (P/N 3170120-8) FAULTY.  REPLACED LEFT CCA, SYSTEM OPERATION NOW NORMAL.  (M)
